Citation: | Chen Ming-lun, Wang Guo-ying. Completely Exponentially Fitted Finite Difference Methods for Problems of Turning Point[J]. Applied Mathematics and Mechanics, 1990, 11(1): 67-77. |
[1] |
Carroll,J.and J.J.H.Miller,Completely exponentially fitted finite difference schemes for some singular perturbation problems,boundary and interior layers,Computational and Asymptotic Methods,Ed.J.J.H.Miller,Boole Press,Dublin(1980),225-230.
|
[2] |
Il'in,A.M.,Differencing scheme for a differetial equation with a small parameter affecting the highest derivative,Math.Notes Acad.Sci.,USSR.6(1969),596-602.
|
[3] |
Miller,J.J.H.,Sufficient conditions for the convergence uniformly in ε,of a three-point difference scheme for a singular perturbation problem,Proc.Oberwolfach,Germany,Lecture Notes in Maths.,Springer-Verlag,679(1977),85-91.
|
[4] |
Kellogg,R.B.,Difference approximation for a singular perturbation problem with turning points,Analysis and numerical approaches to asymptotic problems in analysis,S.Axelsson,L.S.Frank,V.Slusis(eds),North-Holland Publishing Company(1981),133-139.
|
[5] |
Farrell,P.A.,A uniformly convergent difference scheme for turning point problems,The First Conference on Boundary and Interior Layers-Computation and Asymptotic Methods,Dublin,Ireland,Jan.(1982),14-18.
|
[6] |
林鹏程、颜鹏翔,无共振转向点问题的数值解,应用数学和力学,6, 5 (1985), 403-430.
|
[7] |
Ackerberg,R.C.and R.E.O'Malley,Boundary layer problem exhibiting resonance,Studies in Appl.Math.,49,3(1970).277-295.
|
[8] |
Lakin,W.D.,Foundary value problems with a turning point,Studies in Appl.Math.,51,3(1972),261-275.
|
[9] |
O'Malley,R.E.,Introdution Singular Perturbations,Acad.Press,New York and London(1974).
|
[10] |
Cook,L.P.and W.Eckhaus,Resonance in boundary value problem of singular perturbation type,Studies in Appl.Math.,52,2(1973),129-139.
|
[11] |
Doolan,E.P.,J.J.H.Miller and W.H.A.Schilders,Uniform Numerical Methods for Problems with Initial and Boundary Layers,Boole Press,Dublin,(1980).
|
[12] |
Kellogg,R.B.and A.Tsan,Analysis of some difference approximations for a singular perturbation problem without turning point,Math.Comp.,32(1978),1025-1039.
|
[13] |
Jiang Fu-ru,On the boundary value problems for a class of ordinary differential equations with turning points,Appl.Math and Mech.,1,2(1980),201-213.
|